Lieb-Thirring inequality for a model of particles with point interactions

R. Frank, R. Seiringer, Journal of Mathematical Physics 53 (2012).


Journal Article | Published
Author
;
Abstract
We consider a model of quantum-mechanical particles interacting via point interactions of infinite scattering length. In the case of fermions we prove a Lieb-Thirring inequality for the energy, i.e., we show that the energy is bounded from below by a constant times the integral of the particle density to the power.
Publishing Year
Date Published
2012-09-28
Journal Title
Journal of Mathematical Physics
Volume
53
Issue
9
IST-REx-ID

Cite this

Frank R, Seiringer R. Lieb-Thirring inequality for a model of particles with point interactions. Journal of Mathematical Physics. 2012;53(9). doi:10.1063/1.3697416
Frank, R., & Seiringer, R. (2012). Lieb-Thirring inequality for a model of particles with point interactions. Journal of Mathematical Physics, 53(9). https://doi.org/10.1063/1.3697416
Frank, Rupert, and Robert Seiringer. “Lieb-Thirring Inequality for a Model of Particles with Point Interactions.” Journal of Mathematical Physics 53, no. 9 (2012). https://doi.org/10.1063/1.3697416.
R. Frank and R. Seiringer, “Lieb-Thirring inequality for a model of particles with point interactions,” Journal of Mathematical Physics, vol. 53, no. 9, 2012.
Frank R, Seiringer R. 2012. Lieb-Thirring inequality for a model of particles with point interactions. Journal of Mathematical Physics. 53(9).
Frank, Rupert, and Robert Seiringer. “Lieb-Thirring Inequality for a Model of Particles with Point Interactions.” Journal of Mathematical Physics, vol. 53, no. 9, American Institute of Physics, 2012, doi:10.1063/1.3697416.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar